Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Remarks on Besov spaces and best polynomial approximation


Authors: Z. Ditzian and V. Totik
Journal: Proc. Amer. Math. Soc. 104 (1988), 1059-1066
MSC: Primary 41A10; Secondary 26A16, 41A17, 41A27
MathSciNet review: 969047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Besov-type spaces that are generated by new moduli of smoothness are related to sequence spaces of $ \left\{ {{E_n}\left( f \right)} \right\}$ where $ {E_n}\left( f \right)$ is the appropriate best algebraic polynomial approximation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A10, 26A16, 41A17, 41A27

Retrieve articles in all journals with MSC: 41A10, 26A16, 41A17, 41A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0969047-5
PII: S 0002-9939(1988)0969047-5
Article copyright: © Copyright 1988 American Mathematical Society